Sorry to hear you are in pain; call your doc.
In answer to your first question of way back, Cholestyramine is the drug of choice to help with small bowel diarrhea like you originally had. It is a Cholesterol lowering drug with the side effect of slowing stool. This is what I gathered from page 2 of the IBS thread of this forum titled Cholestyramine Amazing!
In answer to your second question, does an ileostomy stoma get constipated from pain meds? I sure hope NOT. But, I cannot honestly tell you as (wrap wood) I've not had to take any pain meds since getting my ileostomy stoma.
BUT I can say that grape juice and hot tea will definitely break up thick effluent (for me anyway.)
Lizzie is still in and out of CC, but this time they kept her for longer, structurally the pouch is good since the repair, but now she has been going between producing too much output and not outputting at all and having an NG tube for a long time. BUT things seem to be looking a bit more positive for right now anyway, and they are tapering her off TPN slowly. She still needs our prayers though.
Best wishes, Rosemary